MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0262
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a red alert due to high out-of-range shock lead impedance measurements.At this time, the right ventricular (rv) lead remains in service.No adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18839352
Report Number2124215-2024-13438
Device Sequence Number7457838
Product Code NVY
UDI-Device Identifier00802526601828
UDI-Public00802526601828
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/19/2021
Device Model Number0262
Device Catalogue Number0262
Device Lot Number100083
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexUnknown